# SDR DALA2017032202340

- Difficulty date: March 21, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Fitting
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, LT OTBD, LWR, ROLLER TRACK, CLIP HAS SURFACE CORROSION. VERIFIED MATERIAL LOSS, ORG T= .040" LOSS OF .025" REMAINING T=.015" FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, VERIFIED NEW MATERIAL AS 2024-0 .040" CLAD IAW DWG 451N7704 REV D& ATAG A52729, FORMED RETAINER, RETAINER HEAT TREATED TO T-42 FROM BACK SHOP ORDER 35104-1400-0009, TREATED, PRIMED, & INSTALLED IAW SRM 51-40-02.
